# SDR SWIA202053331

- Difficulty date: September 12, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 38,297 hours, 35,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 601R9515935
- Condition: Cracked
- Location: Bs 711
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIP BAY RT ACM SUPPORT STRUCTURE LATERAL CROSS BRACE AT APPROXIMATELY FS 711.0 AND BL 13 RT HAS EVIDENCE OF CRACK.  C-CHECK RO 10/13/2020.  REPLACED CRACKED SUPPORT CROSS BEAM ON RT ACM SUPPORT STRUCTURES WITH NEW PN 601R95159-35 PO T- 56457, REF CRJ 200 SRM.
